ESTIMATING EDDY DIFFUSIVITIES FROM NOISY LAGRANGIAN OBSERVATIONS

File Description SizeFormat 
0904 4817v1.pdfAccepted version506.48 kBAdobe PDFView/Open
Title: ESTIMATING EDDY DIFFUSIVITIES FROM NOISY LAGRANGIAN OBSERVATIONS
Authors: Cotter, CJ
Pavliotis, GA
Item Type: Journal Article
Issue Date: 1-Dec-2009
URI: http://hdl.handle.net/10044/1/12770
DOI: http://dx.doi.org/10.4310/CMS.2009.v7.n4.a2
ISSN: 1539-6746
Publisher: INT PRESS BOSTON, INC
Start Page: 805
End Page: 838
Journal / Book Title: COMMUNICATIONS IN MATHEMATICAL SCIENCES
Volume: 7
Issue: 4
Copyright Statement: © 2009 International Press
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx